Volume 17, issue 6 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 6, 2533–3057
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Remarks on coloured triply graded link invariants

Sabin Cautis

Algebraic & Geometric Topology 17 (2017) 3811–3836
Bibliography
1 M Abel, M Hogancamp, Categorified Young symmetrizers and stable homology of torus links, II, Selecta Math. 23 (2017) 1739 MR3663594
2 V Baranovsky, V Ginzburg, Gerstenhaber–Batalin–Vilkovisky structures on coisotropic intersections, Math. Res. Lett. 17 (2010) 211 MR2644370
3 K Behrend, B Fantechi, Gerstenhaber and Batalin–Vilkovisky structures on Lagrangian intersections, from: "Algebra, arithmetic, and geometry : in honor of Yu I Manin, I" (editors Y Tschinkel, Y Zarhin), Progr. Math. 269, Birkhäuser (2009) 1 MR2641169
4 S Cautis, Rigidity in higher representation theory, preprint (2014) arXiv:1409.0827
5 S Cautis, Clasp technology to knot homology via the affine Grassmannian, Math. Ann. 363 (2015) 1053 MR3412353
6 S Cautis, C Dodd, J Kamnitzer, Associated graded of Hodge modules and categorical 𝔰𝔩2 actions, preprint (2016) arXiv:1603.07402
7 S Cautis, J Kamnitzer, Knot homology via derived categories of coherent sheaves, I : The 𝔰𝔩(2)–case, Duke Math. J. 142 (2008) 511 MR2411561
8 S Cautis, J Kamnitzer, Braiding via geometric Lie algebra actions, Compos. Math. 148 (2012) 464 MR2904194
9 S Cautis, J Kamnitzer, S Morrison, Webs and quantum skew Howe duality, Math. Ann. 360 (2014) 351 MR3263166
10 S Cautis, A D Lauda, Implicit structure in 2–representations of quantum groups, Selecta Math. 21 (2015) 201 MR3300416
11 N M Dunfield, S Gukov, J Rasmussen, The superpolynomial for knot homologies, Experiment. Math. 15 (2006) 129 MR2253002
12 S Gukov, M Stošić, Homological algebra of knots and BPS states, from: "Proceedings of the Freedman Fest" (editors R Kirby, V Krushkal, Z Wang), Geom. Topol. Monogr. 18, Geom. Topol. Publ. (2012) 309 MR3084243
13 M Hogancamp, Stable homology of torus links via categorified Young symmetrizers, I : One-row partitions, v1, preprint (2015) arXiv:1505.08148v1
14 M Khovanov, Triply-graded link homology and Hochschild homology of Soergel bimodules, Internat. J. Math. 18 (2007) 869 MR2339573
15 M Khovanov, A D Lauda, A categorification of quantum sl(n), Quantum Topol. 1 (2010) 1 MR2628852
16 M Khovanov, L Rozansky, Matrix factorizations and link homology, II, Geom. Topol. 12 (2008) 1387 MR2421131
17 M Khovanov, L Rozansky, Positive half of the Witt algebra acts on triply graded link homology, Quantum Topol. 7 (2016) 737 MR3593567
18 N Kowalzig, U Krähmer, Batalin–Vilkovisky structures on Ext and Tor, J. Reine Angew. Math. 697 (2014) 159 MR3281654
19 G Lusztig, Introduction to quantum groups, 110, Birkhäuser (1993) MR1227098
20 M Mackaay, M Stošić, P Vaz, The 1,2–coloured HOMFLY-PT link homology, Trans. Amer. Math. Soc. 363 (2011) 2091 MR2746676
21 J Rasmussen, Some differentials on Khovanov–Rozansky homology, Geom. Topol. 19 (2015) 3031 MR3447099
22 R Rouquier, 2-Kac–Moody algebras, preprint (2008) arXiv:0812.5023
23 L Rozansky, An infinite torus braid yields a categorified Jones–Wenzl projector, Fund. Math. 225 (2014) 305 MR3205575
24 B Webster, G Williamson, A geometric construction of colored HOMFLYPT homology, Geom. Topol. 21 (2017) 2557 MR3687104
25 P Wedrich, Exponential growth of colored HOMFLY-PT homology, preprint (2016) arXiv:1602.02769